A simultaneous Frobenius splitting for closures of conjugacy classes of nilpotent matrices
Compositio Mathematica, Volume 84 (1992) no. 2, p. 211-221
@article{CM_1992__84_2_211_0,
     author = {Mehta, V. B. and van der Kallen, Wilberd},
     title = {A simultaneous Frobenius splitting for closures of conjugacy classes of nilpotent matrices},
     journal = {Compositio Mathematica},
     publisher = {Kluwer Academic Publishers},
     volume = {84},
     number = {2},
     year = {1992},
     pages = {211-221},
     zbl = {0770.17009},
     mrnumber = {1183569},
     language = {en},
     url = {http://www.numdam.org/item/CM_1992__84_2_211_0}
}
Mehta, V. B.; Van der Kallen, Wilberd. A simultaneous Frobenius splitting for closures of conjugacy classes of nilpotent matrices. Compositio Mathematica, Volume 84 (1992) no. 2, pp. 211-221. http://www.numdam.org/item/CM_1992__84_2_211_0/

[1] W. Borho Und H. Kraft, Über Bahnen und deren Deformationen bei linearen Aktionen reduktiver Gruppen, Comm. Math. Helv. 54 (1979), 61-104. | MR 522032 | Zbl 0395.14013

[2] E. Brieskorn, Singular elements of semi-simple algebraic groups, Actes du Congrès International des Mathématiciens 1970, tome 2, 279-284 Gauthiers-Villars, Paris (1971). | MR 437798 | Zbl 0223.22012

[3] S. Donkin, The normality of closures of conjugacy classes of matrices, Invent. Math. 101 (1990), 717-736. | MR 1062803 | Zbl 0822.20045

[4] M. Gerstenhaber, On nilagebras and linear varieties of nilpotent matrices, III, Annals of Math. 70 (1959), 167-205. | MR 113912 | Zbl 0168.28103

[5] M. Gerstenhaber, On dominance and varieties of commuting matrices, Annals of Math. 73 (1961), 324-348. | MR 132079 | Zbl 0168.28201

[6] P. Griffiths and J. Harris, Principles of algebraic geometry, Wiley & Sons, New York (1978). | MR 507725 | Zbl 0408.14001

[7] W. Hesselink, The normality of closures of orbits in a Lie algebra, Comm. Math. Helv. 54, (1979), 105-110. | MR 522033 | Zbl 0395.14014

[8] G. Kempf Et Al., Toroidal embeddings, Lecture Notes in Math. 339, Springer 1973. | Zbl 0271.14017

[9] H. Kraft, Parametrisierung von Konjugationsklassen in sIn, Math. Annalen 234 (1978), 209-220. | MR 491855 | Zbl 0362.17005

[10] H. Kraft and C. Procesi, Closures of conjugacy classes are normal, Inv. Math. 53 (1979), 227-247. | MR 549399 | Zbl 0434.14026

[11] G. Lusztig, Green polynomials and singularities of unipotent classes, Adv. in Math. 42 (1981), 169-178. | MR 641425 | Zbl 0473.20029

[12] O. Mathieu, Formules de caractères pour les algèbres de Kac-Moody générales, Astérisque 159-160 (1988). | MR 980506 | Zbl 0683.17010

[13] V.B. Mehta and A. Ramanathan, Frobenius splitting and cohomology vanishing for Schubert varieties, Annals of Math. 122 (1985), 27-40. | MR 799251 | Zbl 0601.14043

[14] V.B. Mehta and V. Srinivas, Normality of Schubert varieties, American J. of Math. 109 (1987), 987-989. | MR 910360 | Zbl 0651.14030

[15] V.B. Mehta and W. Van Der Kallen, On a Grauert-Riemenschneider vanishing theorem for Frobenius split varieties in characteristic p, to appear in Inventiones Math. | MR 1156382 | Zbl 0724.14008

[16] A. Ramanathan, Equations defining Schubert varieties and Frobenius splitting of diagonals, Publ. Math. IHES 65 (1987), 61-90. | Numdam | MR 908216 | Zbl 0634.14035